RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 2, Pages 25–33 (Mi mm3569)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation by elementary functions for the solution of meteor physics equations

M. I. Gritsevichabc, V. T. Lukashenkoda, L. I. Turchaka

a Department of Computational Physics, Dorodnicyn Computing Centre, Russian Academy of Sciences, 119333 Moscow, Russia
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
c Finnish Geodetic Institute, PO Box 15, 02431 Masala, Finland
d Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper we examine the possibility of approximation by elementary functions for the analytical solution of meteor physics equations, used to describe the trajectory and to evaluate the defining parameters of meteoroids entering the Earth's atmosphere. We show the possibility to replace the analytical solution with the concatenation of two elementary functions along one parameter. We provide estimates for the error of the proposed replacement. We investigate the error functional value in the approximation of meteor observational data.

Keywords: exponential integral, analytical solution, approximation, atmospheric trajectory, meteor, deceleration, ablation.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-07-00697
13-07-00276
14-08-00204


Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2016, 8:1, 1–6

Document Type: Article
UDC: 521.75+521.73
Received: 22.11.2013

Citation: M. I. Gritsevich, V. T. Lukashenko, L. I. Turchak, “Approximation by elementary functions for the solution of meteor physics equations”, Matem. Mod., 27:2 (2015), 25–33; Math. Models Comput. Simul., 8:1 (2016), 1–6

Citation in format AMSBIB
\Bibitem{GriLukTur15}
\by M.~I.~Gritsevich, V.~T.~Lukashenko, L.~I.~Turchak
\paper Approximation by elementary functions for the solution of meteor physics equations
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 2
\pages 25--33
\mathnet{http://mi.mathnet.ru/mm3569}
\elib{http://elibrary.ru/item.asp?id=23421470}
\transl
\jour Math. Models Comput. Simul.
\yr 2016
\vol 8
\issue 1
\pages 1--6
\crossref{https://doi.org/10.1134/S2070048216010026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955608115}


Linking options:
  • http://mi.mathnet.ru/eng/mm3569
  • http://mi.mathnet.ru/eng/mm/v27/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Moreno-Ibanez, M. Gritsevich, J. M. Trigo-Rodriguez, “Measuring the terminal heights of bolides to understand the atmospheric flight of large asteroidal fragments”, Assessment and Mitigation of Asteroid Impact Hazards, Astrophysics and Space Science Proceedings, 46, eds. J. Trigo-Rodriguez, M. Gritsevich, H. Palme, Springler, 2017, 129–151  crossref  isi  scopus
    2. L. A. Egorova, V. V. Lokhin, “Energy release estimation for fragmenting meteoroid”, Eighth Polyakhov's reading, AIP Conf. Proc., 1959, eds. E. Kustova, G. Leonov, N. Morosov, M. Yushkov, M. Mekhonoshina, Amer. Inst. Phys., 2018, UNSP 040008  crossref  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:153
    Full text:51
    References:13
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019